TITLE

Bounded solutions of linear and weakly nonlinear differential equations in a Banach space with an unbounded operator in the linear part

AUTHOR(S)
Pokutnyi, A.
PUB. DATE
June 2012
SOURCE
Differential Equations;Jun2012, Vol. 48 Issue 6, p809
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
For linear and weakly linear differential equations in a Banach space, we obtain necessary and sufficient conditions for the existence of bounded solutions on the entire real line under the assumption that the homogeneous equation dx/dt = A( t) x( t) admits an exponential dichotomy on the half-lines.
ACCESSION #
77735731

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics